MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CARBON DIOXIDE REAGENT KIT; ENZYMATIC, CARBON-DIOXIDE

ABBOTT GMBH ALINITY C CARBON DIOXIDE REAGENT KIT; ENZYMATIC, CARBON-DIOXIDE
Catalog Number 07P72-20
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely depressed alinity c carbon dioxide results when compared with blood gas results for a 79-year-old male patient sample.The following data was provided (customer¿s reference range 22 - 32 mmol/l): sample id (b)(6), on (b)(6) 2025, initial result = 2.0 mmol/l, repeat result = 2.2 mmol/l, on (b)(6) 2025 repeat result = 1.7 mmol/l.Venous blood gas result on radiometer platform = 29.0 mmol/l (reference range 22-28 mmol/l).No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.Complete entry section a1 - patient identifier = (b)(6).All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely depressed alinity c carbon dioxide results when compared with blood gas results for a 79-year-old male patient sample.The following data was provided (customer¿s reference range 22 - 32 mmol/l): sample id (b)(6), (b)(6) 2025 initial result = 2.0 mmol/l, repeat result = 2.2 mmol/l, (b)(6) 2025 repeat result = 1.7 mmol/l.Venous blood gas result on radiometer platform = 29.0 mmol/l (reference range 22-28 mmol/l) no impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Data and information provided by the customer were reviewed and support the complaint issue.Review of tracking and trending for the alinity c carbon dioxide assay did not identify any trends related to the complaint issue.Additionally, no trends were identified for lot 67723uq01.Device history record review did not identify any nonconformances, or deviations associated with the complaint lot number.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the alinity c carbon dioxide reagent, lot 67723uq01, was identified.

Brand Name
ALINITY C CARBON DIOXIDE REAGENT KIT
Common Device Name
ENZYMATIC, CARBON-DIOXIDE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23229711
Report Number3002809144-2025-00313
Device Sequence Number9648885
Product Code KHS
UDI-Device Identifier00380740121594
UDI-Public(01)00380740121594(17)260228(10)67723UQ01
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number07P72-20
Device Lot Number67723UQ01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date10/06/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient Age79 YR
Patient SexMale